# SDR DALA2023062305096

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 69,505 hours, 22,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812E, 2L DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN DOOR IS ARMED. CORRECTIVE ACTION: REALIGNED DOOR LINER OPS NORMAL OK FOR SERVICE PER 757 AMM 52-12. (8987512)
